# SDR ASAA2021041634589

- Difficulty date: April 16, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 48,453 hours, 14,373 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 26913
- Condition: Faulted
- Location: Left A/C Trim
- Part time: 15,554 hours, 4,976 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATED ON RECALL. EXTINGUISHED WHEN MASTER CAUTION YELLOW LIGHT IS RESET. TEMPERATURE IS CONTROLLABLE. GROUNDED - YES. PERFORMED PACK/ZONE TEMP CONT BITE TEST REF B737-800 AMM 21-61-00. FOUND FLT DECK TRIM VALVE FAULTY. REMOVED AND REPLACED FLT DECK TRIM VALVE REF AMM 21-61-21. RE-RUN BITE TEST, PASS. OPS CK GOOD, LEAK CHECK GOOD.
